MAUDE Adverse Event Report: RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS

RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS
Model Number 27919
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to resmed and an evaluation confirmed the complaint.The external battery pack was replaced to address this issue.The device was serviced and fully tested before it was returned to the customer.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.(b)(4).
 
Event or Problem Description
It was reported to resmed that an astral external battery was failing to charge.There was no patient harm or serious injury reported as a result of this incident.

Brand Name
ASTRAL EXTERNAL BATTERY, AMERICAS
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key8451205
Report Number3004604967-2019-00105
Device Sequence Number11484842
Product Code CBK
UDI-Device Identifier00619498279197
UDI-Public(01)00619498279197(11)180822(10)1323837
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27919
Device Catalogue Number27919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Distributor Facility Aware Date02/28/2019
Device Age5 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1